# SDR SWIA202053528

- Difficulty date: September 11, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP CENTER HINGE ARM CHAFED ON OUTBOARD SIDE NEAR ATTACHMENT TO HINGE BOX.  C-CHECK RO 10/20/2020.  BLENDED OUT CHAFE ON LEFT OUTBOARD FLAP CENTER HINGE ARM ON OUTBOARD SIDE NEAR ATTACHMENT TO HINGE BOX, IAW CRJ200 SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS AND REPAIRED LT OUTBOARD FLAP CENTER HINGE ARM, REF REO.  SEE CONTINUATION CARD FOR DETAIL.
